Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Robert L. Taylor, Peter Z. Daffer and Ronald F. Patterson
Title: Limit theorems for sums of exchangeable random variables
Additional book information: Rowman and Allanheld, Totowa, New Jersey, 1985, 152 pp., $22.50. ISBN 0-8476-7435-5.

References [Enhancements On Off] (What's this?)

  • 1. J. R. Blum, H. Chernoff, M. Rosenblatt and H. Teicher, Central limit theorems for interchangeable processes, Canadian J. Math. 10 (1958), 222-229. MR 96298
  • 2. David J. Aldous, Exchangeability and related topics, 1983 Lecture Notes.
  • 3. G. Edgar and L. Sucheston, Démonstrations de lois des grands nombres par les sousmartingales déscendantes, C. R. Acad. Sci. Paris 292 (1981), 967-969. MR 631108
  • 4. J. Hoffman-Jørgensen and G. Pisier, The law of large numbers and the central limit theorem in Banach spaces, Annals of Prob. 4 (1976), 587-599. MR 423451
  • 5. N. Weber, A martingale approach to central limit theorems for exchangeable random variables, J. Applied Probab. 17 (1980), 662-673. MR 580026

Review Information:

Reviewer: Henry Teicher
Journal: Bull. Amer. Math. Soc. 18 (1988), 80-82
DOI: https://doi.org/10.1090/S0273-0979-1988-15609-1
American Mathematical Society